# SDR DL76G001950

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 40,484 hours, 11,234 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND ELECTRICAL SMELL CAME FROM BEHIND COFFEEMAKERS IN AFT GALLEY ON CAPTS SIDE.  ALL C/B''S IN GALLEY PULLED AND    BOTH UTILITY BUSSES SWITCHED OFF.  SMOKE DISSIPATED.  INSPECTED CHILLER AREA AND WIRING IN AFT CARGO BIN.  NO DEFECTS NOTED.  FOUND HEAVY ELECTRICAL ODOR AT COFFEEMAKERS ON CAPTS SIDE.  REPLACED BOTH COFFEEMAKERS AND RAN POWER IN AFT GALLEY FOR 30 MINS TO ALL ELECTRICAL COMPONENTS.  NO SMELL OR SMOKE EVIDENT.
